MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700¿ CX TENACIO¿ Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700¿ CX TENACIO¿ Pump; prosthesis, penis, inflatable
Model Number 72404433
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) presented a tubing break.A surgical procedure was performed during which the existing pump was explanted and replaced with a new one.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, batch/lot number: 1100851970, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).

Brand Name
AMS 700¿ CX TENACIO¿ Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515482
Report Number2124215-2026-46210
Device Sequence Number21134676
Product Code JCW
UDI-Device Identifier00191506021344
UDI-Public(01)00191506021344(17)270828(10)1100786043
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404433
Device Catalogue Number72404433
Device Lot Number1100786043
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale